| Catalog Number |
2115 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Reduced Blood Flow (4598)
| Date of Event |
12/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported that: "customer reported a post tavr manta closure patient from (b)(6) 2025 returned to the er.With a cold leg on (b)(6) 2025.Initial closure was successful and discharged (b)(6) 2025 with site in good condition with no evidence of vascular issues.Customer reported that the manta foot plate had migrated.Open procedure done to remove the foreign body from the right popliteal.Ct scan demonstrates no calcium or stenosis at the access site.Patient discharged on (b)(6) 2025 in good condition.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "customer reported a post tavr manta closure patient from (b)(6) 2025 returned to the er.With a cold leg on (b)(6) 2025.Initial closure was successful and discharged (b)(6) with site in good condition with no evidence of vascular issues.Customer reported that the manta foot plate had migrated.Open procedure done to remove the foreign body from the right popliteal.Ct scan demonstrates no calcium or stenosis at the access site.Patient discharged on (b)(6) in good condition.".